| Model Number |
364491 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
The orsiro was chosen to treat a severe calcified lesion in a moderate tortuous vessel with a stenosis degree of 99 percent after pre-dilatation.The stent dislodged from the balloon with embolization in the aorta.The stent remains in patient and was adapted to the vessel wall.
Additional Manufacturer Narrative
Combination product: yes.The complaint instrument was not returned for a technical investigation.Therefore, no technical investigation on the subject could be performed.The corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.In addition, the angiographic material provided was reviewed.Review of the angiographic material did not lead to any further information regarding the nature of the complaint.The actual complaint event is not visible in the angiographic material provided.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.